I've been on 25mg of Zoloft for 12 days now and for the most part I feel like my side effects have gone. But this past week I've noticed I'm back to feeling irritation, and that butterfly feeling in the chest. It's only happened 2 out of the last four days and they were not in a row. Now today I woke up shakey and jittery. Felt like this and queezy on and off all day. Just curious if this is something the medication is doing or is something else going on. Tonight I started feeling a bit off balance, light headed and weak. Often what I've complained about numerous times in my past and drs Always say it's down to anxiety... but now I'm on medication why is this still happening. (Even tho it's no where near what it used to be like). Is it common to have good days and odd physically bad ones?? I'm feeling so stressed over feeling sick today. Any info would be greatly appreciated. Thank you
Can you have anxiety symptoms fluctuate while taking Zoloft?
- 18 Aug 2017 by LL1979
- 20 August 2017
- zoloft, anxiety, panic disorder, social anxiety disorder, side effect, symptom
Added 18 Aug 2017:
Sorry, I forgot to mention that I have notice positive results from taking this med. in my mood as well as physical. So I know something is working. Was hoping that it would stop completely.... not confuse me once I.pn awhile with a crappy day lol
LL, AND OTHER POSTER THIS IS GREAT NEWS REALLY WHAT THEY FORGET TO TELL YOU WHEN YOU START THE ZOLOFT EVERYONE IS DIFFERENT BUT MOST HAVE WORSE EFFECTS A LOT LIKE THE ONES THEY ARE TRYING TO HELP FOR THE FIRST WEEK OR TWO YOU GET INCREASE MANY TIMES OF THE SYMPTOMS BUT JUST BEFORE THAT OR JUST AFTER THE ANXIETY GETS MUCH BETTER AND THE EFFECTS THAT YOU ARE ALREADY FEELING IS GREAT SHOWS THAT YOU MAY ALREADY HAVE THE MEDICATION THAT IS GOING TO DO THE WORK FOR YOU GUYS. ALWAYS REMEMBER TO TRY AND TAKE THIS AT ABOUT THE SAME TIME EACH DAY. AND YOU WILL CONTINUE TO SEE BETTER RESULTS AS YOU GO ALL THE WAY UP TO 6 TO 8 WEEKS THAT IS WHEN YOU GET THE RIGHT BLOOD LEVEL OF THE ZOLOFT. now IF THE DOCTOR INCREASE THE DOSE SOMETIMES FOR A SHORT PERIOD THE SIDE EFFECTS MAY RETURN BUT THEY DON'T LAST AS LONG SO IT REALLY SOUNDS LIKE YOU TWO ARE DOING WELL. HAVE A GOOD DAY CHUCK1957
When I started taking Zoloft 50mg the first 14 days were the worst. Each week things kept getting better with an occasional minor relapse of my depression. It takes at least 4 weeks to 10 weeks to reach full effect. I am now on day 32 and really feeling good. My mood is good and the side effects seem to be gone. So stay on the prescribed dosage and contact your doctor if you start having any problems. Also try to take the drug at the same time each day. Good luck!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 4 answers
Posted 14 Aug 2011 • 5 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 9 Mar 2014 • 2 answers
Posted 7 Jun 2016 • 1 answer